On exponential convergence to a stationary measure for nonlinear PDEs, perturbed by random kick-forces, and the turbulence-limit

S B Kuksin

Research output: Chapter in Book/Report/Conference proceedingConference contribution

Original languageEnglish
Title of host publicationPartial Differential Equations
EditorsM. S. Agranovich, M. A. Shubin
Pages161-176
Number of pages16
Volume206
Publication statusPublished - 2002

Publication series

NameAmerican Mathematical Society Translations - Series 2
Volume206
ISSN (Print)0065-9290

Cite this

Kuksin, S. B. (2002). On exponential convergence to a stationary measure for nonlinear PDEs, perturbed by random kick-forces, and the turbulence-limit. In M. S. Agranovich, & M. A. Shubin (Eds.), Partial Differential Equations (Vol. 206, pp. 161-176). (American Mathematical Society Translations - Series 2; Vol. 206).